Hi, i just came to your site for the first time and i read a story about a young lady that is having the same symptoms that i am having and i was so relieved because i thought that i was going crazy. I am looking for answers as to why i am experiencing fluttering in my vaginal area. It started about 8 months ago and has been ongoing every since on a regular basis. The best way for me to describe how it feels is that it feels like a butterfly is inside of my vagina. It even does it when i have my period. It feels like the inside of my vagina is lightly vibrating or something. I cant concentrate on anything, i cant focus and i cant sleep at all!! Its just that irritating and it is driving me crazy! I told my doctor about it and he did a pelvic exam, took cultures, urine sample, did a pap smear and the whole nine yards but everything is coming back normal so he cannot figure out what is wrong with me. It is scary because i dont know what is wrong either but i know what i am feeling. Can someone please help me before i lose my mind. thank you.
I am so glad to hear someone else is experiencing this. This started with me about a week and 1/2 after I had a cervical biopsy. It is driving me crazy. It happens several times in a minute. Please let me know if you've had a cervical biopsy also.
Yes, ive been having that same experience too! "That fluttering"this is actually the second time its happening to me, the first time was about 2 mo. ago not only was i getting vaginal fluttering, but it was radiating down to my inner thigh. I had mentioned it to my gyn and she said she never heard of such a thing... oh god was i embarresed, well its did pass 2 days later and that was that.Today, 2 mo. later i have it again today! bu not down my thigh only inside of me. Its so weird, it really does not bother me i forget about it and then it starts again. I dont know what the hell it is, but, all i can tell you is that i am due for my period this week, could it come around during that time?or could it be related?
Please let us know if anyone has received any answers about this! I starting having this same fluttering about 3 months ago. For me it happens after I start my period and continues for about 4 days. It happens about every 6 to 8 seconds and it is driving me CRAZY! I would love to hear if anyone has found any answers.
i have it too and im getting really tired of it and its starting to irritate me, at first i thought i was just aroused or something, but i realized that couldnt be the case since i work at a calling center all day and im talking to old people ordering things. its a while out untill i see my gyno. i also have pcos and endemetrioses and a cyst on my right ovary. please someone help..lol
I have this too. IIt will radiate in my whole body and I feel like shaking.
I am wondering if it is related to stress or caffeine because it will go away for long periods of time and then come back and I have drank soda heavily on and off and I think the last time this happened I was drinking a lot of it. . I am also under a lot of stress with school so it could be that. I also just went on new medication but it doesn't say anything in the warnings about this so I think it isn't that.
I was online doing some research on this and came up with this from WebMD. It is pretty interesting and goes along with what I was thinkingAmazingly, questions arise on the Women’s Health Board about vibrating sensations in the vagina or pelvic floor at least once a month. I have done MULTIPLE literature searches at the National Library of Medicine site, and other search engines – none of which have ever yielded a conclusive answer. My best GUESS is fasciculations – small nerve twitches which induce small muscle twitches. This would be analogous to twitches of the muscles of the eye lid.
Most of us have had these uncontrollable eye lid spasms (“blepharospasms”) at one time or another. The triggers for eye lid spasms are fatigue, caffeine use, stress. Some treatments are pressure applied near to the twitching muscle, or even Botox.
There is another name for involuntary sustained muscle contractions which can lead to abnormal movements. They are called focal dystonias. Most of the focal dystonias include the neck, eye lid, mouth/jawbone, even writer’s cramp. The start of such conditions can be after a trauma to the body part – or they can arise without apparent cause. There may be a genetic predisposition. The exact cause is not well understood, but the area can be injected with botox which causes the affected muscle to relax.
For more information on the more severe forms of focal dystonias, the Dystonia Society website offers a good overview.
I don't suppose anyone ever found out what this is caused by? I just started having this symptom, its so strange. I am four weeks into radiation therapy for breast cancer and thought it may somehow be related? Does anyone have any updated info? Thanks.
Hi, I've had this fluttering, on and off, for the last 3 years. I have MS but neuro doc says it's not MS. Gyno dr. says it's not gynecological and Internist says he doesn't know. I watched a medical mystery about a woman who had non-stop orgasms (not as much fun as it sounds I guess); her dr. discovered she had a cyst at the base of her spine. Maybe our issue is somehow related?
I've started having the same thing 3 days ago, fluttering, vibrating or buzzing on left side of vulva. I'm scared I thought it was an std but been to the doc everything negative. Its scary and confusing.
I'm having the same issue, it's been going on for sometime, but, today it's been going on all day.....very distracting!! I am 58 years old and have had a total hysteractomy. I'm so frustrated with this I don't know what to do.
I am glad I'm not the only one....as I thought I was. But, feel bad that there are so many of us with this issue and no one can figure out what is the cause or solution........GOOD LUCK TO YOU ALL!!
p.s. If anyone finds out what's causing this, please post it.....THANK YOU!!!
The best way I can describe what I'm feeling is it feels like involuntary kaegel exercises, but more rapid. It almost feels like those muscles are spasming. For me there is no pain, just very annoying. It also makes me feel as though the muscles are trying to keep something from falling out. I afraid something is wrong and the doctors just can't detect it. I don't take medication normally and was just prescribed gapabentin and was wondering if anyone else is taking it. This is the only medication I'm on and the only change in my life. So I'm wondering if this is a side effect that hasn't yet been discovered. I just want this to stop
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.